# SDR CKSA97126

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 5769523501
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND NR 1 PYLON CRACKED PYLON BRACKET AT XFS542.50 AT FORWARD AND AFT END ALONG BENDS (2 EACH CRACKS APPROXIMATELY 1.0 INCHES AT AFT END AND 1 EACH CRACK APPROXIMATELY 2 INCHES FORWARD).  REMOVED AND REPLACED PYLON BRACKET AT STA XFS542.50 IAW DC8 SRM 51-1-20D AND DC8 SRM 51-1-21.  C-1 CHECK INSPECTION WORK CARD NUMBER 1007.  NON-ROUTINE TASK CARD NUMBER 93568.
